# SDR 03FDEA01291

- Difficulty date: August 6, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP INBOARD HINGE 28 2FC SIDE 29 LOWER OUTBOARD ATTACH HOLE CORRODED AT BORE AND FORWARD 2FAFT FACES.  RH OUTBD FLAP INBD HINGE (A/C SIDE) LOWER OUTBD ATTACH HOLE CORRODED AT BORE AND FWD / AFT FACES. RT OUTBD FLAP INBD HINGE ( A/C SIDE ) LOWER OUTBD ATTACH HOLE BORE AND FWD / AFT FACES ( SURFACE ) REPAIRED AS PER CMM 57-44-08 AND DWG ARC0502.
